# SDR YENA20160915800

- Difficulty date: September 15, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N615JB
- Make and model: Airbus A320-232
- Aircraft serial: 2461
- Aircraft time: 46,273 hours, 15,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT CABIN FRAME 69-70, Y1762 INTERCOSTAL HAS CORROSION.  REMOVED CORROSION, FOUND BEYOND ALLOWABLE LIMITS, R & R INTERCOSTAL IAW SRM 53-00-14-283-002 AND 53-41-14, FIG 002.
